# SDR SWAA2025041424099

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 54,891 hours, 33,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN @ ROW 12 HAS 2 BULBS INOP.<[01] REMOVED AND REPLACED PER [AMM 33-51-01-960-801-NG (EXIT SIGN - LAMP REPLACEMENT - PERMANENT)]. OPS TEST GOOD.
